Asymptotically optimal control for a simplest distributed systemстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 17 января 2018 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен

[1] Ovseevich A. I., Fedorov A. K. Asymptotically optimal control for a simplest distributed system // Doklady Mathematics. — 2017. — Vol. 95, no. 2. — P. 194–197. We study the problem of the minimum-time damping of a closed string under a bounded load, applied at a single fixed point. A constructive feedback control law is designed, which allows bringing the system to a bounded neighbourhood of the terminal manifold. The law has the form of the dry friction at the point, where the load is applied. The motion under the control is governed by a nonlinear wave equation. The existence and uniqueness of solution of the Cauchy problem for this equation are proved. The main result is the asymptotic optimality of the suggested control law. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть